Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Side Effects from stopping birth control

Hi ladies,
I have been taking Ortho Tricyclen Lo for over a year and recently I switched Dr's to one that is closer to my house. I have an appt with the new Dr on July 6 and just got my period on June 8. So the last active pill I took was on June 4. My old perscription ran out and I can't get a new one till I see the new Dr on July 6. So now I am on nothing, I have 2 kids and know that I dont want anymore so I am planning on another birth control method. My question is has anyone had any side effects from stopping the pill?? I'm feeling alittle off and that is the only thing that has changed. I was just curious if anyone else has had any side effects!
Thank you!

Answer Question
 
MommytoBe987

Asked by MommytoBe987 at 7:05 PM on Jun. 14, 2011 in Health

Level 6 (125 Credits)
Answers (6)
  • I got major side effects from USING birth control. I felt completely better when I stopped taking it. lol. ....but it can change your cycle, but if it's not even a month that you will be off it, it should re-regulate easily after you get back on it. Any change in hormones in your body can have certain symptoms. If anything comes up you are worried about, I would just call your dr.
    Kword

    Answer by Kword at 7:16 PM on Jun. 14, 2011

  • Can you go to the health department for a new script in the mean time? Not usre of the side affects
    happymama02

    Answer by happymama02 at 7:17 PM on Jun. 14, 2011

  • When I went off the pill, m periods were weird for about six months (I was on the pill for 18 years), but that's it. By "weird," I mean, irregular, first light, then getting heavier over time, and I started having menstrual cramps for the first time in years. That was it.
    SWasson

    Answer by SWasson at 7:21 PM on Jun. 14, 2011

  • just be careful now until you back on the pill again to not get pregnant if you dont want to. When I stopped mine I felt kinda bad, I guess it was just my body going back to "normal" mode and it felt kinda funny in my stomach as well that I thought I was pregnant, but wasnt.
    LittleBirdFly

    Answer by LittleBirdFly at 8:24 PM on Jun. 14, 2011

  • the last time i stopped mine i had sore boobs and sorta had preggo symptoms..but they went away within a few wks..just be pretty careful it you are not wanting any more kiddos
    jorjiegirl

    Answer by jorjiegirl at 8:40 PM on Jun. 14, 2011

  • I am experiencing pregnancy like symptoms from coming off the patch. So it can be your hormones trying to regulate themselves again. I was sweaty, cramping a whole month, headaches, tired, sore breast, weird food diversion/cravings, I mean everything...started my period after a month and tested neg. the whole time.
    LavenderMom23

    Answer by LavenderMom23 at 2:32 PM on Feb. 2, 2013

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
Premanent BC ???

Next question overall (Baby Names)
Girls names......

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN